# SDR SWAA2023011791582

- Difficulty date: January 14, 2023
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N7815L
- Make and model: Boeing 737-76Q
- Aircraft serial: 30288
- Aircraft time: 59,717 hours, 34,600 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD RIGHT SIDE EMERGENCY LIGHTS INOPERATIVE.   REMOVED AND REPLACED BATTERY PACK ON FWD RIGHT SIDE IAW AMM 33-51-06. OPS CHECK GOOD.
